Classification of Solutions for a System of Integral Equations
By Wenxiong CHEN *, Congming LI #, B. Ou. 2005
251 citations recorded by the source corpus.
Subfields: Applied Mathematics
View Paper: https://www.semanticscholar.org/paper/1e9249334757b5fa6a5ceb49e2785a134ccfcba1
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
Citations in the corpus
- Representation Formulae for Solutions to Some Classes of Higher Order Systems and Related Liouville Theorems (2008, methodology): “2) and the integrability condition (u, v) ∈ L(R )×L(R ), solutions of this problem are rescaled optimizers of the well known Hardy-LittlewoodSobolev inequality (see for instance [3, 4, 13, 14]), ∣∣∣∣ ∫ RN ∫”
- Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy–Littlewood–Sobolev system of integral equations (2012, background): “9 and the corresponding partial differential equations have been studied extensively in the last 40 years, see more details in [2,3,5–11,13–22].”
- A Liouville type Theorem for an integral system (2006, methodology): “We shall use Chen-Li-Ou’s method [3] [4] to prove this theorem.”
- Liouville type theorems for integral equations and integral systems (2013, unknown): “By the results of [9] and [10] we know that u = a ( t t2+|x−x0|2 ) N−α 2 and v = b ( t t2+|x−x0|2 ) N−α 2 .”
- CLASSIFICATION OF POSITIVE SOLUTIONS FOR NONLINEAR DIFFERENTIAL AND INTEGRAL SYSTEMS WITH CRITICAL EXPONENTS (2009, result): “Our results, as well as the results of [16] and [23], are motivated by the previous work [7], where Chen, Li, and Ou considered the integral system:”
- Liouville Type Theorems for PDE and IE Systems Involving Fractional Laplacian on a Half Space (2017, methodology): “In [9], the authors developed the method of moving planes of [15, 16] in integral forms and proved under global integrability conditions that in the critical cases every positive entire solutions (u, v) to a IE system involving fractional Laplacian are radially symmetric and monotonic decreasing abo”
- Super Polyharmonic Property of Solutions for PDE Systems and Its Applications (2011, methodology): “There are many more applications of this method to integral systems, and the interested readers may see [10] [12] [15] [20] [21] [28] [33] [34] [40] [42] [45] [46] [47] [50] [53] [54] and the references therein.”
- Radial symmetry and monotonicity for an integral equation (2008, methodology): “Recently, it was first observed by Chen, Li and Ou [4,5,12] that instead of the maximum principle, one can use a Hardy–Littlewood–Sobolev (HLS) type inequality to obtain the radial symmetry and monotonicity of nonnegative solutions of (systems of) elliptic equations of Yamabe type.”
- Regularity of solutions for an integral system of Wolff type (2011, background): “Then the radial symmetry for solutions of system (12) in critical case was obtained in [12]:”
- Classification of Positive Solitary Solutions of the Nonlinear Choquard Equation (2010, methodology): “In this section, we prove Theorem 2 using the method of moving plane in integral form, which was introduced by Chen et al. [5, 6 ].”
- Quantitative analysis of some system of integral equations (2006, background): “Furthermore, another paper from Chen, Li an Ou [ 11 ] discussed the Euler-”